Number of Points of Singular Varieties over Finite Fields

Corrigenda and Addenda: Étale Cohomology, Lefschetz Theorems and Number of Points of Singular Varieties over Finite Fields1

Sudhir R. Ghorpade

Department of Mathematics
Indian Institute of Technology, Bombay,
Powai, Mumbai 400076, India



Gilles Lachaud

Équipe ``Arithmétique et Théorie de l'Information''
Institut de Mathématiques de Luminy
Luminy Case 907, 13288 Marseille, Cedex 9, France



Brian Conrad had pointed out to us that the proof of Proposition 9.8 in our MMJ article is incomplete. In this supplement, we provide the missing arguments together with a few other corrections. We also use the opportunity to indicate some new consequences of our results, and mention some applications of the results in the MMJ article


Base Field 1
Betti Numbers of Curves 2
The Penultimate Cohomology Group 4
Addenda 6
Additions and Compements 7
Supplementary References 7

1 2000 Mathematics Subject Classification. 11G25, 14F20, 14G15, 14M10.

This paper is published in: Moscow Mathematical Journal, Vol. 9, No. 2 (2009), pp. 431--438.
A revised version of the MMJ article taking into account the corrections and additions in this supplement is available on the

Download the full paper as:

PDF File

Back to the List of Publications

Back to the Sudhir Ghorpade's Home Page